# SDR UALA2009031000679

- Difficulty date: March 1, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 53,060 hours, 7,751 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 32907449
- Part serial: 5
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LEFT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LEFT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE.  STATUS MSG-3610531 LATCHED ER MODE MSG-3610531 LATCHED ER MODE   MSG-3610200 ACTIVE CL MODE MSG-3610200 ACTIVE CL MODE.  REMOVED FAMV FOR NR 1 ENGINE.  REPLACED FAMV ON NR 1 ENGINE.
